Kodai Mathematical Journal
- Kodai Math. J.
- Volume 32, Number 3 (2009), 450-470.
Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface
In this paper we will consider a holomorphic family of closed Riemann surfaces of genus two which is constructed by Riera. The goal of this paper is to estimate the number of holomorphic sections of this family.
Kodai Math. J., Volume 32, Number 3 (2009), 450-470.
First available in Project Euclid: 11 November 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Imayoshi, Yoichi; Komori, Yohei; Nogi, Toshihiro. Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface. Kodai Math. J. 32 (2009), no. 3, 450--470. doi:10.2996/kmj/1257948890. https://projecteuclid.org/euclid.kmj/1257948890